# SDR ZZDA2009410

- Difficulty date: December 24, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N349AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 43314
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R-1 DOOR EMERGENCY EXIT SIGN WILL NOT ILLUMINATE DURING TEST ON SERVICE CHECK.  REMOVED & REPLACED EMERGENCY LIGHT POWER SUPPLY & BATTERY AT M1675 POSITION IAW AMM 33-51.  OPS CHECK GOOD.
